# SDR AALA20160615006

- Difficulty date: June 12, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N953NN
- Make and model: Boeing 737823
- Aircraft serial: 33328
- Aircraft time: 6,902 hours, 2,354 cycles
- Engine: Ge CFM567B24
- Engine time: 6,902 hours, 2,354 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,902 hours, 2,354 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

APPROACHING TOP OF DESCENT, RECEIVED A NR 1 ENGINE OIL QUANTITY LOW WARNING.  ACCOMPLISHED QRH AND CONTINUED TO NORMAL LANDING.  MAINTENANCE REPORTED OIL TANK EMPTY UPON SERVICING CHECK AND A SIGNIFICANT AMOUNT COMING FROM THE AFT SUMP SCAVENGE LINE.  ENGINE CHANGE SCHEDULED.    REMOVED AND REPLACED LEFT ENGINE IAW MCM 71-94-01.  LEAK AND OPS CHECKED GOOD.  AIRCRAFT WAS GROUNDED.
